MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10613
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Death (1802)
Date of Event 11/25/2020
Type of Reportable Event Death
Event or Problem Description
It was reported that the patient died.The patient had st-segment elevation myocardial infarction (stemi).Following pre-dilation with a 2.5 x 15 emerge balloon catheter, a 2.50 x 28 synergy drug-eluting stent was advanced for treatment but failed to cross the lesion.When the device was removed, it was noticed that the undeployed stent struts were buckled.The patient died on the table.No further information was provided.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11014176
Report Number2134265-2020-17773
Device Sequence Number19737310
Product Code NIQ
UDI-Device Identifier08714729840756
UDI-Public08714729840756
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2021
Device Model Number10613
Device Catalogue Number10613
Device Lot Number0024825563
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2020
Initial Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;